# SDR R61A2018042100501

- Difficulty date: April 12, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,280 hours, 15,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Corroded
- Location: Bs 100
- Part time: 21,280 hours, 15,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE EXTERNAL SKIN AT BS 100, STRINGER 28R.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED THE SKIN IAW  ETD2018-170-043415, SRM 53-30-01, 51-23-05, AND 51-23-06.
